# SDR RAIA2018111030001

- Difficulty date: November 3, 2018
- Submitted: November 10, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 72
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEER CLIPS ARE CRACKED AT FR 72 ST 14L & ST 15L....REMOVED & REPLACED SHEER CLIPS AT FR 72 ST 14L & ST 15L.
